No Cover Image

Journal article 644 views 61 downloads

Rental Market Liquidity, Seasonality, and Distance to Universities

Okan Yilmaz Orcid Logo, Oleksandr Talavera, Joy Jia

International Journal of the Economics of Business, Volume: 29, Issue: 2, Pages: 1 - 17

Swansea University Authors: Okan Yilmaz Orcid Logo, Joy Jia

  • 59211.pdf

    PDF | Version of Record

    2022 The Author(s). Published by Informa UK Limited, trading as Taylor & Francis Group. This is an Open Access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

    Download (1.94MB)
Published in: International Journal of the Economics of Business
ISSN: 1357-1516 1466-1829
Published: Informa UK Limited 2022
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Big data; student housing; seasonality; survival analysis; rental markets
College: Faculty of Humanities and Social Sciences
Issue: 2
Start Page: 1
End Page: 17